Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 30, NWS Melbourne, FL

April 7, 2014

NWS Melbourne, FL issued this small craft advisory at Apr 7, 2014, 3:42 PM EDT. It took effect at Apr 8, 2014, 2:00 AM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2014, 3:42 PM EDT (19:42 UTC)
In effect from
Apr 8, 2014, 2:00 AM EDT
Expired
Apr 9, 2014, 4:00 PM EDT
In force
38 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WHUS72 KMLB 071942
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT MON APR 7 2014

AMZ570-572-575-082000-
/O.NEW.KMLB.SC.Y.0030.140408T0600Z-140409T1800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
342 PM EDT MON APR 7 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 2 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 2 PM EDT
WEDNESDAY. 

* WINDS AND SEAS...SOUTHERLY WINDS WILL INCREASE TO 20 KNOTS AHEAD
  OF A COLD FRONT LATER TONIGHT. WINDS WILL BECOME SOUTHWESTERLY
  ON TUESDAY...THEN WESTERLY TUESDAY NIGHT BEHIND THE FRONT INTO
  WEDNESDAY INCREASING TO 25 KNOTS AND GUSTY. SEAS WILL BUILD TO 6
  TO 7 FEET LATE OVERNIGHT INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
538 
WHUS72 KMLB 080842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
442 AM EDT TUE APR 8 2014

AMZ552-555-081645-
/O.EXA.KMLB.SC.Y.0030.000000T0000Z-140409T1800Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
442 AM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. 

* WINDS AND SEAS...SOUTHERLY WINDS WILL INCREASE TO 20 KNOTS 
  AHEAD OF A COLD FRONT LATER TONIGHT. WINDS WILL BECOME 
  SOUTHWESTERLY ON TUESDAY...THEN WESTERLY TUESDAY NIGHT BEHIND 
  THE FRONT INTO WEDNESDAY INCREASING TO 25 KNOTS AND GUSTY. 
  SEAS WILL BUILD TO 6 TO 7 FEET LATE OVERNIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-081645-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-140409T1800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
442 AM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHERLY WINDS WILL INCREASE TO 20 KNOTS 
  AHEAD OF A COLD FRONT LATER TONIGHT. WINDS WILL BECOME 
  SOUTHWESTERLY ON TUESDAY...THEN WESTERLY TUESDAY NIGHT BEHIND 
  THE FRONT INTO WEDNESDAY INCREASING TO 25 KNOTS AND GUSTY. 
  SEAS WILL BUILD TO 6 TO 7 FEET LATE OVERNIGHT INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
920 
WHUS72 KMLB 081438
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1038 AM EDT TUE APR 8 2014

AMZ552-555-570-572-575-090830-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-140409T1800Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1038 AM EDT TUE APR 8 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS WILL BE AROUND 20 KNOTS IN THE
  OPEN ATLANTIC THEN SHIFT TO WESTERLY 20 TO 25 KNOTS THIS EVENING
  BEHIND A COLD FRONT. THOUGH SEA HEIGHTS WILL NOT REACH 7 FEET
  NEAR SHORE...WAVES WILL BECOME VERY STEEP AND DANGEROUS FOR
  SMALL CRAFT WITHIN A FEW MILES OF THE COAST. SEAS WILL BUILD TO
  6 TO 7 FEET WELL OFFSHORE LATE TONIGHT INTO WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
574 
WHUS72 KMLB 090836
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
436 AM EDT WED APR 9 2014

AMZ552-555-091400-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-140409T1400Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
436 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHWEST WINDS WILL BE AROUND 20 KNOTS IN 
  THE OPEN ATLANTIC THEN SHIFT TO WESTERLY 20 TO 25 KNOTS THIS 
  EVENING BEHIND A COLD FRONT. THOUGH SEA HEIGHTS WILL NOT REACH 
  7 FEET NEAR SHORE...WAVES WILL BECOME VERY STEEP AND DANGEROUS 
  FOR SMALL CRAFT WITHIN A FEW MILES OF THE COAST. SEAS WILL 
  BUILD TO 6 TO 7 FEET WELL OFFSHORE LATE TONIGHT INTO 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-091645-
/O.EXT.KMLB.SC.Y.0030.000000T0000Z-140409T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
436 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHWEST WINDS WILL BE AROUND 20 KNOTS IN 
  THE OPEN ATLANTIC THEN SHIFT TO WESTERLY 20 TO 25 KNOTS THIS 
  EVENING BEHIND A COLD FRONT. THOUGH SEA HEIGHTS WILL NOT REACH 
  7 FEET NEAR SHORE...WAVES WILL BECOME VERY STEEP AND DANGEROUS 
  FOR SMALL CRAFT WITHIN A FEW MILES OF THE COAST. SEAS WILL 
  BUILD TO 6 TO 7 FEET WELL OFFSHORE LATE TONIGHT INTO 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
770 
WHUS72 KMLB 090840
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
440 AM EDT WED APR 9 2014

AMZ552-555-091400-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-140409T1400Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
440 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS WILL
  GRADUALLY DIMINISH THROUGH LATE MORNING. THOUGH SEA HEIGHTS WILL
  NOT REACH 7 FEET NEAR SHORE...WAVES WILL BE VERY STEEP AND
  DANGEROUS FOR SMALL CRAFT WITHIN A FEW MILES OF THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-091645-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-140409T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
440 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS BETWEEN 20 TO 25 KNOTS
  WILL PREVAIL THROUGH LATE AFTERNOON. WHILE THE OFFSHORE
  COMPONENT WILL PREVENT SEAS FROM REACHING 7 FEET...WAVES WILL
  BE VERY STEEP AND DANGEROUS FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
004 
WHUS72 KMLB 091431
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1031 AM EDT WED APR 9 2014

AMZ570-572-575-092000-
/O.CON.KMLB.SC.Y.0030.000000T0000Z-140409T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1031 AM EDT WED APR 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS WILL GRADUALLY
  DIMINISH THROUGH AFTERNOON. SEAS WILL BE 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 3:33 PM EDT, 9 minutes earlier.

Area forecast discussion, Apr 7, 3:33 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EDT MON APR 7 2014

.DISCUSSION...

...GUSTY SOUTHERLY WINDS AREAWIDE INTO EARLY EVENING...
...STRONG STORM POTENTIAL BY DAYBREAK TUE MORNING ACROSS NORTH...
...DETERIORATING MARINE CONDITIONS FOR SMALL CRAFT...

CURRENT-TONIGHT...GUSTY SOUTHERLY WINDS ACROSS EAST CENTRAL FLORIDA
TODAY WITH A STRONGER PRESSURE GRADIENT IN PLACE. A LAKE WIND
ADVISORY REMAINS IN EFFECT AREAWIDE UNTIL 00Z/8PM THIS EVENING. A
BLANKET OF HIGH CLOUDS ENCOMPASSES MUCH OF THE AREA TODAY. IT IS A
BIT THICKER NORTHWARD WHICH MAY LIMIT HEATING SLIGHTLY. TEMPERATURES
WILL REALIZE WELL INTO THE 80S THIS AFTERNOON WITH A FEW LOWER 90S
POSSIBLE AS WELL FOR HIGHS. DEWPOINT VALUES HAVE RISEN WELL INTO THE
60S MOST PLACES AS WELL.

A COLD FRONT IS MOVING THROUGH WEST ALABAMA EARLY THIS AFTERNOON
WITH ASSOCIATED LINE OF THUNDERSTORMS RACING WELL OUT AHEAD OF IT.
THE FRONT WILL CONTINUE TRACKING EAST MOVING INTO THE WESTERN
FLORIDA PANHANDLE LATER THIS EVENING AND INTO NORTH FLORIDA BY
SUNRISE TUE MORNING. THE CURRENT LINE OF STORMS WILL LIKELY REMAIN
NORTH OF THE AREA WITH A PORTION OF IT WEAKENING OR DISSIPATING AS
THE ASSOCIATED SURFACE LOW TRACKS NORTH THROUGH THE OHIO VALLEY AND
AS SHORTWAVE ENERGY DRIVING THIS CURRENT LINE OF CONVECTION RACES
NORTHEASTWARD. ADDITIONAL MID/UPPER LEVEL ENERGY WILL DIG ACROSS THE
DEEP SOUTH LATER TONIGHT WITH REGENERATION OF CONVECTION ACROSS THE
GULF COAST AND EASTERN GULF. IT IS THIS NEW PRECIPITATION CLUSTER
THAT WILL MOVE INTO EAST CENTRAL FLORIDA...MOST LIKELY AFTER SUNRISE
TUE MORNING. TIMING WILL STILL BE AN ISSUE UNTIL THIS NEW LINE
DEVELOPS AND BETTER TRACKING/TIMING CAN BE ESTABLISHED. WIND FIELDS
CONTINUE TO LOOK IMPRESSIVE BUT INSTABILITY WILL BE MODEST AT BEST
AS LAPSE RATES LOOK POOR.

WE STILL NEED TO WATCH FOR LATE AFTERNOON AND EARLY EVENING
CONVECTIVE POTENTIAL FROM LATE DAY SEA/LAKE BREEZE BOUNDARY
COLLISIONS ACROSS THE EASTERN PENINSULA. INSTABILITY THIS AFTERNOON
REMAINS MARGINAL AND LARGE-SCALE FORCING STILL NOT TOO IMPRESSIVE.
THE EAST COAST SEA BREEZE BOUNDARY HAS ALREADY DEVELOPED ALONG THE
SPACE AND TREASURE COASTS...BUT INLAND MOVEMENT WILL BE VERY SLOW
DUE TO THE SSW FLOW ABOVE THE SURFACE. WILL CONTINUE WITH 20-30
PERCENT CHANCES ACROSS THE AREA FOR LATE IN THE DAY AND EARLY
EVENING. STILL BELIEVE THAT ONCE THE SUN SETS SHRA/TSRA WILL SLOWLY
DISSIPATE IF ANY HAVE DEVELOPED. STILL CANNOT RULE OUT ISOLD/WDLY
SCT CONVECTION LATE TONIGHT ACROSS THE AREA AHEAD OF THE APPROACHING
LINE OF STORMS SET FOR EARLY TUE.

THERE MAY BE A BRIEF LULL IN THE WINDS EARLY THIS EVENING ONCE THE
SUN SETS...BUT MODELS SUGGEST SSE TO SSW WINDS REMAINING ELEVATED
10-15 MPH OVERNIGHT. OVERNIGHT LOWS MILD AND WELL ABOVE SEASONAL IN
THE UPPER 60S AND LOW 70S. WHILE MOS GUIDANCE DOES SUGGEST SOME
LOWER VISIBILITIES LATE OVERNIGHT INTO EARLY TUE MORNING...BELIEVE
WIND FIELDS ABOVE THE SURFACE WILL BE TOO STRONG FOR FOG DEVELOPMENT
AND WILL LIKELY BE SOME AREAS OF STRATUS AROUND INSTEAD.

TUE...EXPECT AN ONGOING LINE OF SHOWERS AND STORMS JUST WEST OF LAKE
AND VOLUSIA COUNTIES BY AROUND SUNRISE. THIS CONVECTION IF IT IS
ABLE TO HOLD TOGETHER WILL TRACK SOUTHEASTWARD THROUGH THE REMAINDER
OF THE MORNING AND AFTERNOON...PUSHING SOUTH OF MARTIN COUNTY BY
EARLY EVENING. AS WAS PREVIOUSLY MENTIONED WIND FIELDS LOOK
IMPRESSIVE BUT MID-LEVEL LAPSE RATES ARE RATHER POOR DUE TO WARM
TEMPERATURES ALOFT. THE MAIN THREATS FROM CONVECTION DURING THE
MORNING AND AFTERNOON PERIOD WILL BE DAMAGING STRAIGHT-LINE
WINDS...BRIEF HEAVY RAIN AND FREQUENT LIGHTNING IN A FEW CELLS.
THERE MAY BE A SHORT PERIOD FOR ROTATING STORMS IN THE MORNING BUT
THE THREAT HERE IS LOW AT PRESENT.

WILL CONTINUE WITH LIKELY POPS OVER MOST OF THE AREA...THOUGH HIGHER
PERCENTAGES WILL TREND FROM NORTH TO SOUTH DURING THE MORNING AND
AFTERNOON HOURS ACROSS EAST CENTRAL FLORIDA. BENEFICIAL RAINFALL
TOTALS LIKELY TO REMAIN BELOW ONE INCH...AVERAGING 0.25-0.50 INCH
ACROSS THE NORTH AND LESS THAN 0.25 INCH ACROSS THE SOUTH.

CLOUDS/PRECIPITATION WILL MAKE TEMPERATURES TRICKY ON THIS DAY WITH
MIDDLE 70S NORTH OF THE I-4 CORRIDOR AND UPPER 70S TO AROUND 80
DEGREES SOUTHWARD INTO SOUTHERN BREVARD-OSCEOLA COUNTIES...WITH
LOWER TO MIDDLE 80S FURTHER SOUTH.

TUE NIGHT...GFS SHOWS LOW LEVEL COOL/DRY AIR ADVECTION AT THE
START OF THE PERIOD JUST BEHIND DEPARTING FRONTAL TROUGH. HOWEVER
EXPECT CONSIDERABLE CLOUDINESS TO LINGER AS LOW LEVEL FLOW REMAINS
CYCLONIC. WINDS MAY BECOME GUSTY AS TROUGH AXIS ALOFT SWINGS
ACROSS DURING THE OVERNIGHT HOURS. DRYING ALOFT WILL KEEP ANY SHOWER
ACTIVITY LOW TOPPED AND HAVE ONLY GONE WITH 20 POPS...WHICH IS
WHAT THE LATEST MOS SHOWS.

WED...THERE SHOULD BE SOME CLOUDINESS LINGERING IN LOW LEVEL
CYCLONIC FLOW EARLY...THEN SURFACE HIGH PRESSURE RIDGE IS
FORECAST TO GRADUALLY BUILD IN FROM THE WEST. NORTHWEST/NORTH FLOW
WILL USHER IN MUCH DRIER AIR AND EXPECT SUNNY SKIES DURING THE
AFTERNOON. AFTER COOLER THAN NORMAL READINGS IN THE EARLY MORNING...
MAX TEMPS SHOULD REACH THE MID 70S...WITH SOME UPPER 70S INLAND.

(MODIFIED PREVIOUS DISCUSSION)
WED NIGHT-SUN...MAINLY DRY INTO LATE WEEK. POST FRONTAL COOL
AIRMASS WILL PROVIDE BELOW NORMAL TEMPS WED NIGHT...WITH MIN
TEMPS MOSTLY IN THE MID-UPPER 50S.

SEASONABLE WX CONDITIONS RETURN THROUGH REMAINDER OF THE PERIOD
AS A STRONG POST FRONTAL HIGH PRESSURE RIDGE BUILDS ACROSS THE
GULF OF MEXICO AND INTO THE WESTERN ATLANTIC...ALLOWING AN ONSHORE
FLOW TO DEVELOP. MAX/MIN TEMPS ON THU WILL RECOVER TO WITHIN 5 DEG
OF NORMAL AND HOLD STEADY THROUGH THE END OF THE WEEK...THEN
MODERATE TO SEVERAL DEGS ABOVE NORMAL FOR THE WEEKEND. EXTENDED MOS
GUIDANCE SUGGESTS ISOLD COASTAL SHRAS BY THE END OF THE WEEK IN
THE DEEPENING EASTERLY FLOW...BUT WILL NOT INCLUDE IN FORECAST
JUST YET.
&&

.AVIATION...S/SSW SURFACE WINDS TO REMAIN GUSTY THRU SUNSET. VFR ALL
SITES THROUGH THE EVENING...THOUGH MAY SEE SOME MVFR STRATUS ENTER
THE PICTURES AFTER MIDNIGHT AND TOWARDS SUNRISE. WINDS FORECAST TO
REMAIN ELEVATED LATE THIS EVENING AND OVERNIGHT...THUS ELIMINATING
FOG POTENTIAL. WINDS WILL REMAIN FAIRLY STOUT OFF OF THE SURFACE AS
WELL. RETAIN ISOLD-WDLY SCT SHRA/TSRA CHANCE FROM LATE AFTN THRU
EARLY EVENING. AFTER A LULL IN ACTIVITY WE MAY SEE WDLY SCT
CONVECTION DEVELOP AFTER MIDNIGHT ACROSS ECFL IN ADVANCE OF LATER
DEVELOPING SQUALL LINE OVER THE GULF. THIS SQUALL LINE MAY APPROACH
KLEE-KDAB NEAR OR SHORTLY AFTER SUNRISE TUE MORNING AND SPREAD SOUTH
AND EASTWARD THRU TUE MORNING AND TUE AFTERNOON. STRONG WIND GUSTS
APPEAR TO BE THE MAIN THREAT...BUT CANNOT ELIMINATE HAIL OR ISOLD
TORNADO THREAT. SUSTAINED SW WINDS ON TUE FORECAST STRONG AND GUSTY
AGAIN OUTSIDE OF CONVECTION.

&&

.MARINE...
AFTERNOON-TONIGHT...CAUTIONARY STATEMENTS CONTINUE
AREAWIDE THIS AFTERNOON. SOUTH WINDS 15-20 KTS WITH HIGHER GUSTS ARE
POSSIBLE. SEAS 3-4 FT NEAR SHORE AND 4-5 FT OFFSHORE PRESENTLY. WILL
INITIATE A SMALL CRAFT ADVISORY FOR OFFSHORE LEGS BEGINNING AT
06Z/2AM TONIGHT. SOUTHERLY WINDS ARE FORECAST TO INCREASE TO A SOLID
20 KTS WITH HIGHER GUSTS LATER TONIGHT. SEAS ARE FORECAST TO BUILD
TO 5-6 FT WELL OFFSHORE. NEAR SHORE CAUTIONARY STATEMENTS WILL
LIKELY BE NEEDED STILL FOR WINDS 15-20 KTS WITH CHOPPY SHORT PERIOD
SEAS BUILDING 4-5 FT. WDLY SCT SHRA/TSRA MAY DEVELOP LATE TODAY AND
MOVE OFF THE EAST COAST INTO THIS EVENING. OTHERWISE WILL REMAIN A
THREAT FOR OCCASIONAL SHRA/TSRA OVERNIGHT AHEAD OF AN APPROACHING
COLD FRONT AS THE ATMOSPHERE SLOWLY MOISTENS AND DESTABILIZES.

TUE...A COLD FRONT ACROSS NORTH FLORIDA EARLY IN THE PERIOD WILL
SLOWLY MOVE SOUTHEASTWARD DURING THE DAY AND INTO THE COASTAL WATERS
LATER IN THE DAY. AHEAD OF THIS FRONT A CLUSTER OF SHOWERS AND
STORMS WILL OVERSPREAD THE AREA MOVING OFF OF THE MAINLAND AND
ACROSS THE COASTAL WATERS. THIS LINE OF CONVECTION MAY MOVE INTO THE
NORTHERN WATERS BY AROUND DAYBREAK OR SHORTLY THEREAFTER TUE
MORNING. INDIVIDUAL CELLS WITHIN THE LINE WILL BE THE VERY FAST
MOVING OFFSHORE VARIETY. STRONG DOWNBURST WINDS...CLOUD TO WATER
LIGHTNING...TORRENTIAL DOWNPOURS AND ISOLATED WATERSPOUTS WILL ALL
BE IN PLAY. ONGOING SCEC/SCA CONDITIONS FOR NEAR SHORE/OFFSHORE
MARINE LEGS.

WED-SAT...NORTHWEST-NORTH WINDS ON WED LOOK TO BE AROUND 20 KNOTS
STARTING OUT THEN THE GRADIENT SHOULD GRADUALLY EASE BY AFTERNOON
AS A HIGH PRESSURE RIDGE NOSES IN FROM THE GULF. THE LATE WEEK
PERIOD WILL ENTAIL A HIGH PRESSURE RIDGE AXIS ELONGATING WEST TO
EAST FROM THE NORTH GULF COAST INTO THE ATLANTIC. FLOW WILL VEER
FROM NORTHEAST EARLY THU TO EASTERLY FRI-SAT. SPEEDS SHOULD BE 10
TO 15 KNOTS...EXCEPT CLOSER TO 10 KNOTS NEARER TO THE RIDGE AXIS
IN THE NORTHERN WATERS FRI-SAT.

&&

.FIRE WEATHER...
FIRE WEATHER...THIS AFTERNOON...S/SSW 20 FOOT WINDS SUSTAINED
AROUND 15 KTS WITH FREQUENT HIGHER GUSTS WILL CONTINUE THROUGH LATE
DAY. DISPERSION INDICES WILL BE VERY GOOD AREAWIDE. LOWEST RH VALUES
OVER THE INTERIOR IN THE 40S. A FEW LIGHTNING STORMS STILL POSSIBLE
LATE IN THE DAY AND EARLY EVENING FROM SEA/LAKE BREEZE BOUNDARY
COLLISIONS...THOUGH INSTABILITY AND LARGE-SCALE FORCING REMAIN WEAK.

TUE...A COLD FRONT WILL MOVE THROUGH ECFL LATE IN THE DAY. A
POSSIBLE SQUALL LINE WITH GUSTY WINDS...FREQUENT LIGHTNING MAY
PRECEDE THE FRONT EARLY IN THE DAY (MORNING I-4 CORRIDOR)...SPREADING
SOUTHEAST THROUGH THE MORNING AND AFTERNOON ACROSS THE AREA.
WETTING RAINS LIKELY AREAWIDE. WINDS OUTSIDE OF CONVECTION ARE
FORECAST TO BE SSW/SW AND GUSTY ONCE AGAIN.

WED...MIN RH VALUES ARE FORECAST 30-35 PERCENT ESPECIALLY ACROSS
THE NORTH. NORTHWEST WINDS MAY BE CLOSE TO 15 MPH WHEN THESE MIN
RH VALUES OCCUR...SO DEPENDING ON HOW MUCH RAIN WE GET TUE...THE
ERC VALUES CONCEIVABLY COULD BE HIGH ENOUGH TO MEET RED FLAG
CRITERIA...BUT THIS LOOKS TOO MARGINAL AT THE PRESENT TIME.

THU-SAT...WINDS WILL TURN ONSHORE AND GRADUALLY MODIFY THE AIR
MASS. MIN RH IN THE NORTH INTERIOR MAY BE A LITTLE BELOW 35
PERCENT THU BUT WINDS WILL ONLY BE AROUND 10 MPH.

&&

.CLIMATE...RECORD HIGHS FOR TODAY FOLLOW BELOW AS WELL AS RECORD
HIGH MINS FOR OVERNIGHT (ALL 2003)...

DAB...90/1956                           72/2003
MCO...92/1908                           71/2003
MLB...90/1960 (ALREADY TIED FOR TODAY)  73/2003
VRB...89/1968                           75/2003

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  75  56  75 /  50  70  20  10
MCO  69  78  57  78 /  50  70  20  10
MLB  71  77  58  75 /  40  70  20  10
VRB  72  82  59  76 /  30  70  20  10
LEE  68  75  56  77 /  50  70  20  10
SFB  70  76  57  77 /  50  70  20  10
ORL  70  77  59  78 /  50  70  20  10
FPR  74  83  63  76 /  20  50  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY FROM 2 AM TUESDAY TO 2 PM EDT WEDNESDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...SEDLOCK
LONG TERM....LASCODY
Hazardous weather outlook, Apr 7, 11:02 AM EDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1102 AM EDT MON APR 7 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-072300-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1102 AM EDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A COLD FRONT WILL PUSH ACROSS THE GULF OF MEXICO THROUGH TONIGHT.
INCREASING SOUTHERLY LOW LEVEL WINDS AHEAD OF THE FRONT WILL
GRADUALLY MOISTEN AND DESTABILIZE THE ATMOSPHERE. A BAND OF STRONG
STORMS WILL MOVE ACROSS NORTH FLORIDA THROUGH EARLY EVENING AND
SHOULD STAY TO THE NORTH OF THE LOCAL AREA. HOWEVER...AS
TEMPERATURES RISE INTO THE UPPER 80S TO AROUND 90 DEGREES ACROSS
EAST CENTRAL FLORIDA...THERE WILL BE A SLIGHT CHANCE FOR STORMS BY
LATE AFTERNOON. THE MAIN STORM THREAT WILL BE LIGHTNING STRIKES.
STORM MOTION WILL BE TO THE NORTHEAST AT 25 MPH.

.HIGH WIND IMPACT...
SOUTHERLY WINDS 15 TO 20 MPH WITH FREQUENT HIGHER GUSTS WILL OCCUR
THROUGH LATE AFTERNOON. THESE WINDS WILL GENERATE CHOPPY CONDITIONS
OVER INLAND LAKES AND THE INTRACOASTAL WATERWAY WHICH WILL POSE A
THREAT TO SMALLER CRAFT.

.RIP CURRENT IMPACT...
A LINGERING NORTHEASTERLY SWELL WILL GENERATE A MODERATE RIP CURRENT
THREAT. BEACH VISITORS ARE URGED TO ONLY ENTER THE SURF NEAR A
LIFEGUARD. NEVER SWIM ALONE IN THE OCEAN.

.MARINE THUNDERSTORM GUST IMPACT...
THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS EAST CENTRAL
FLORIDA THIS AFTERNOON AHEAD OF A COLD FRONT PUSHING ACROSS THE GULF
OF MEXICO. ANY STORMS THAT DO FORM WILL HAVE THE POTENTIAL TO
INTENSIFY AS THEY APPROACH THE INTRACOASTAL WATERWAY AND COULD
PRODUCE WIND GUSTS OVER 35 KNOTS. MOVEMENT WILL BE TO THE NORTHEAST
AT 20 TO 25 KNOTS.

.WIND AND SEA IMPACT...
A MODERATE TO FRESH SOUTHERLY BREEZE WILL PREVAIL ACROSS THE LOCAL
ATLANTIC TODAY. THESE WINDS WILL GENERATE ROUGH...SHORT PERIOD SEAS
BETWEEN 3 AND 5 FEET NEARSHORE AND BETWEEN 4 AND 6 FEET OFFSHORE.
SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION IF VENTURING INTO THE
OPEN ATLANTIC TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A SQUALL LINE IS EXPECTED TO MOVE ACROSS EAST CENTRAL FLORIDA ON
TUESDAY. STRONG STRAIGHT-LINE WINDS AND FREQUENT LIGHTNING WILL BE
THE PRIMARY THREATS. WINDS WILL FRESHEN OUT OF THE WEST AND
NORTHWEST BY LATE TUESDAY AS A COLD FRONT SWEEPS THROUGH. THIS WILL
PRODUCE HAZARDOUS BOATING CONDITIONS INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

LASCODY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:41 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Apr 7, 6:43 PM EDTSpecial Marine WarningMLB62 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.